Tinnitus from Pfizer COVID-19 Vaccine or Ibuprofen

Discussion in 'Introduce Yourself' started by michaellee, May 9, 2022.

    1. michaellee

      michaellee Member

      Tinnitus Since:
      2014
      Cause of Tinnitus:
      Allergy/Ibuprofen
      Hello, I would share my story to everyone about my tinnitus and COVID-19 vaccine/Ibuprofen:

      I got very small tinnitus about 8 years ago after I slept during taking off and landing on flight. The tinnitus back then was not loud, I didn't care much about it.

      On March 28, 2021 I took 2nd Pfizer COVID-19 vaccine, then had a headache and was sometimes dizzy for more than 1 month. I saw doctors a couple of times at that time. I started feeling better in July, 2021.

      On about July 16, 2021 I started taking Ibuprofen 600 mg/day (I took it for about 2 weeks at the beginning of 2020, 1200 mg/day with no issue). On July 23, 2021, I got loud high frequency tinnitus which makes me sad/crazy till now.

      I hope I still have a future...

      I tried lots of medicine and nerve nourishment supplements (don't take Clonazepam together wIth CBD oil!)

      The only medicine that works for me is Clonazepam 0.5 mg x 2 /day. It works. I have taken it for about 4 weeks, but now I try to stop it, because, needless to say, Clonazepan is powerful has many side effects. My health is almost gone. I have to stop it. I still need 2-3 more weeks to do so.

      Tinnitus Talk has helped me so much, it gives me hope everytime I almost lose it.

      Thanks. I'm still on the way to struggle, but friends, be happy, we may win.
       
      • Hug Hug x 6
    2. billie48
      Sunshine

      billie48 Member Benefactor Ambassador Hall of Fame

      Location:
      Canada
      Tinnitus Since:
      03/2009
      Cause of Tinnitus:
      not sure
      Welcome to the forum. Yes we will win. One way or the other. Give it enough time for your body to heal. Try to stay positive and live as normally as you can. It may be hard at first but definitely time is on our side. Yes there is a future after having tinnitus. I initially doubted that too as I had ultra high pitched tinnitus plus severe hyperacusis. It was a nightmare period and I was often overwhelmed with relentless panic attacks. I thought my future is either too bleak or there wouldn't be any future due to constant dark thoughts triggered by the helpless and overwhelmed brain. But today I live a normal and happy life even with a recent episode of SSHL which turned my left ear deaf. I wrote my success story to share some helpful strategies. Chcck it out if you have time. It is titled "From Darkness to Light...". Best wishes, God bless.
       
      • Hug Hug x 1
      • Winner Winner x 1
    3. Bachman

      Bachman Member

      Tinnitus Since:
      2021
      Cause of Tinnitus:
      Unknown
      NSAIDs are technically ototoxic but from all my reading and talking with my ENT it would take massive amounts over a long time. In the cases that NSAIDs cause tinnitus they have told me stopping them would help.

      For relief, try acupuncture and CBT. These changed my life and helped with my tinnitus massively.
       
      • Like Like x 1
    4. Lulu187

      Lulu187 Member

      Tinnitus Since:
      1 week ago
      Cause of Tinnitus:
      Unknown
      I'm sorry this happened to you and i hope you recover fully from the ringing. I'd just like to say, taking 2 Ibuprofens causes my tinnitus to spike hugely, it creates a second tone on top of my existing tone that I've had for around 3 years now, and raises the volume of my original tone. That's not to say it wasn't the vaccine that caused your tinnitus either.

      Also I've had COVID-19 infection 3 times and never experienced a spike from the virus itself SO FAR, the last time I had COVID-19 was in March 2022 this year, I have not been vaccinated against COVID-19 and don't plan on being vaccinated.
       
Loading...

Share This Page